antibiotic induced colitis
One of my sons had a bad ear infection before Christmas- screaming in pain, 104 degree fever, etc. He was on abx for 14 days.
He has been off abx for 4 WEEKS. Two days after he finished his meds, he started diarrhea. He has had 2 incidents of pooping blood and our ped had me bring him to the office immediately both times. All of his panels have come back negative (c-diff, salmonella, parasites...). He still has diarrhea, although no bleeding for 11 days. The ped is calling me this afternoon to discuss again. He's been to the office 4 times in total. I feel like if she doesn't have a plan today, I need to bring him to the ped practice at the best university hospital in town. I'm not sure how quickly I can get in there- I've vaguely heard that it can be slow but have not tried, yet.
We're doing probiotics 3 times a day, bland diet, lots of water & pedialyte.
Anybody encountered this before? I'm trying to think if there is anything else I should push for or ask about.
My chalk loving 2 1/2 y.o. boys!